Severe Drug-Induced Agranulocytosis Successfully Treated with Recombinant Human Granulocyte Colony-Stimulating Factor.
Аннотация
When elderly patients are prescribed many different medications, the risk for developing serious adverse events should be kept in mind. One of these adverse events is agranulocytosis, which, although rare, can be life-threatening if left untreated. The majority of agranulocytosis cases are caused by drugs, including antibiotics. Here, we report a case of severe agranulocytosis in a 96-year-old woman following antibiotic therapy which was successfully managed using recombinant human granulocyte colony-stimulating factor (rhG-CSF) and the appropriate choice of antibiotics to treat her concomitant infection.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.